# SDR SIMA20121217002

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 22,044 hours, 15,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3634 THE CREW REPORTED 3 INOPERATIVE BULBS ON THE LEFT OVERWING EMERGENCY EXIT SIGN (VERTICAL SIGN, FORWARD OF EXIT).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RELAMPED AS REQUIRED.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
